# SDR C77A2019062700001

- Difficulty date: June 26, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000197
- Aircraft time: 31,549 hours, 19,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-6 BASIC CHECK AT EAMS, CORROSION DAMAGE WAS DISCOVERED ON THE RT IB SEAT TRACK (P/N 170-03263-001) AT FR15, FR16 AND FR17 IN THE FORWARD CABIN FLOOR STRUCTURE. THE DAMAGE WILL BE REPAIRED BY A CUTOUT AND DOUBLER REPAIR IN ACCORDANCE WITH SRM PART II 53-10-10/REPAIR 01P. THE RT SEAT TRACK BEAM IS NOT CLASSIFIED AS FATIGUE CRITICAL STRUCTURE (FCS), BUT IT IS CLASSIFIED AS PRIMARY STRUCTURE. CLASSIFIES THIS AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE. SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED.
